STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON MB PATELLA PA A35; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5554-L-350 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Ambulation or Postural Difficulties (2544)
| Date of Event |
03/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An event regarding disassociation involving a triathlon patella was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.H3 other text : device not returned.
Event or Problem Description
It was reported that the patient's right knee was revised due to effusion and mal-tracking of the patella.Intra-operatively, it was observed that the poly portion of the metal-backed patella had completely separated from the metal.The patella was revised and a debridement performed.While performing the revision, the surgeon decided to exchange the insert (no allegations against the revised insert).